BibTeX record journals/algorithmica/GenitriniM16

download as .bib file

@article{DBLP:journals/algorithmica/GenitriniM16,
  author    = {Antoine Genitrini and
               C{\'{e}}cile Mailler},
  title     = {Generalised and Quotient Models for Random And/Or Trees and Application
               to Satisfiability},
  journal   = {Algorithmica},
  volume    = {76},
  number    = {4},
  pages     = {1106--1138},
  year      = {2016}
}
a service of Schloss Dagstuhl - Leibniz Center for Informatics